logo

SCIENCE CHINA Information Sciences, Volume 64 , Issue 10 : 209204(2021) https://doi.org/10.1007/s11432-019-9857-5

$\boldsymbol~p$th moment exponential stability of general nonlinear discrete-time stochastic systems

More info
  • ReceivedFeb 3, 2019
  • AcceptedApr 2, 2019
  • PublishedJul 20, 2020

Abstract

There is no abstract available for this article.


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant Nos. 61374104, 61573227, 61773170), Natural Science Foundation of Guangdong Province of China (Grant No. 2016A030313505), the SDUST Research Fund (Grant No. 2015TDJH105), and the Fund for the Taishan Scholar Project of Shandong Province of China.


References

[1] Khasminskii R. Stochastic Stability of Differential Equations. 2nd ed. Berlin: Springer, 2012. Google Scholar

[2] Mao X R. Stochastic Differential Equations and Applications. 2nd ed. Horwood, 2007. Google Scholar

[3] Xue L R, Zhang W H, Xie X J. Global practical tracking for stochastic time-delay nonlinear systems with SISS-like inverse dynamics. Sci China Inf Sci, 2017, 60: 122201 CrossRef Google Scholar

[4] Kordonis I, Maragos P, Papavassilopoulos G P. Stochastic stability in Max-Product and Max-Plus Systems with Markovian Jumps. Automatica, 2018, 92: 123-132 CrossRef Google Scholar

[5] Zhang M, Shi P, Ma L, et al. Quantized feedbackcontrol of fuzzy markov jump systems. IEEE TransCybern. doi: 10.1109/TCYB.2018.2842434. Google Scholar

[6] Li X, Ruan X B, Jin Q. Approximate Discrete-Time Modeling of DC-DC Converters With Consideration of the Effects of Pulse Width Modulation. IEEE Trans Power Electron, 2018, 33: 7071-7082 CrossRef ADS Google Scholar

[7] Zhang W H, Lin X Y, Chen B S. LaSalle-Type Theorem and Its Applications to Infinite Horizon Optimal Control of Discrete-Time Nonlinear Stochastic Systems. IEEE Trans Automat Contr, 2017, 62: 250-261 CrossRef Google Scholar

[8] Wu X, Zhang Y. $p$th moment exponential input-to-state stability of nonlinear discrete-time impulsive stochastic delay systems. Int J Robust NOnlinear Control, 2018, 28: 5590-5604 CrossRef Google Scholar

[9] Yin J. Asymptotic stability in probability and stabilization for a class of discrete-time stochastic systems. Int J Robust NOnlinear Control, 2015, 25: 2803-2815 CrossRef Google Scholar